# SDR MASA2011051702750

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 19,535 hours, 15,432 cycles
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE SYSTEM FAULT STATUS.  R2 FIDEX COMPUTER.
